MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939032300410
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Balloon burst prior to reaching nominal pressure, device barely started to inflate before bursting.Balloon was flushed per manufacture guideline.Surgeon hooked up inflation device once balloon was in the correct location and began to inflate balloon, prior to reaching nominal inflation pressure of 6, the balloon burst.Product removed, a new product, same manufacturer, was used and worked properly.

Brand Name
STERLING
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
1 becton drive
franklin lakes NJ 07417
MDR Report Key10367040
Report Number10367040
Device Sequence Number2567187
Product Code LIT
UDI-Device Identifier08714729860136
UDI-Public(01)08714729860136(17)201018(10)23673349
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/22/2020
Report Date (Section F) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939032300410
Device Catalogue NumberH74939032300410
Device Lot Number23673349
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/22/2020